# SDR ASAA2018072525537

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,117 hours, 6,315 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 417G02
- Condition: Failed
- Location: Cockpit
- Part time: 17,522 hours, 5,746 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WX RADAR TEST SWITCH LATCHES IN TEST POSITION BUT DOES NOT TEST, CONSISTENTLY. IT WILL EVENTUALLY GO INTO TEST MODE OR WILL NOT TEST. ALSO SAW PWS FAIL CAUTION ONCE. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL. OPS TEST GOOD, NO FAULTS. REF AMM 34-43-91.
